# SDR F3LA202508190281

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N366FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09465
- Aircraft time: 16,611 hours, 7,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.   PERFORMED REMOVAL OF CORRODED SEAT TRACK AT Y-1292 FROM FR.16 TO FR.20 IAW SRM 51-44-11 REV 45. PERFORMED INSTALLATION OF NEW SEAT TRACK AT Y1292 FROM FR.16 TO FR.20 IAW SRM 51-44-11 REV 45. MX ACTION IS ACCEPTABLE.
